The inverse problem of blast theory
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1974), pp. 51-57
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1974_2_a5,
author = {N. B. Il'inskii and R. B. Salimov},
title = {The inverse problem of blast theory},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {51--57},
year = {1974},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1974_2_a5/}
}
N. B. Il'inskii; R. B. Salimov. The inverse problem of blast theory. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1974), pp. 51-57. http://geodesic.mathdoc.fr/item/IVM_1974_2_a5/